# SDR USAA2014102000017

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 44,720 hours, 18,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG SHUT DOWN, APU BLEED ON, CREW REPORTED FUMES IN CABIN FRONT TO AFT.  FUMES WERE SO BAD FLIGHT ATTENDANTS OPENED REAR DOORS.  SMELLED LIKE PAINT THINNER.  ACCOMPLISHED JOB CARD 26L00021001.  RAN ENGS & APU WITH DIFFERENT SCENARIOS WITH BLEED ON & OFF, PACKS ON & OFF & APU BLEED.  NO OVERBEARING SMELL NOTICED, ONLY NORMAL ACFT SMELL, COULD NOT DUPLICATE PAINT THINNER SMELL.  ACFT OK FOR SERVICE IAW JOB CARD 26L00021003 PARA 11 A 2 IAW AMM 73-10-00.
